Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients

Franck Boyer 1 Guillaume Olive 2
2 analyse appliquée
LATP - Laboratoire d'Analyse, Topologie, Probabilités
Abstract : In this article we are interested in the controllability with one single control force of parabolic systems with space-dependent zero-order coupling terms. We particularly want to emphasize that, surprisingly enough for parabolic problems, the geometry of the control domain can have an important influence on the controllability properties of the system, depending on the structure of the coupling terms. Our analysis is mainly based on a criterion given by Fattorini that reduces the problem to the study of a unique continuation property for elliptic systems. We provide several detailed examples of controllable and non-controllable systems.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00848709
Contributor : Guillaume Olive <>
Submitted on : Thursday, December 26, 2013 - 12:26:20 PM
Last modification on : Monday, March 4, 2019 - 2:04:24 PM
Document(s) archivé(s) le : Wednesday, March 26, 2014 - 10:25:15 PM

File

v2-controllability-of-space-de...
Files produced by the author(s)

Identifiers

Collections

Citation

Franck Boyer, Guillaume Olive. Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients. Mathematical Control and Related Fields, AIMS, 2014, 4 (3), pp.263-287. ⟨10.3934/mcrf.2014.4.263⟩. ⟨hal-00848709v2⟩

Share

Metrics

Record views

767

Files downloads

303